# SDR 2025FA0000019

- Difficulty date: February 16, 2024
- Submitted: January 16, 2025
- Operation: General aviation
- Aircraft: N436G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881177
- Aircraft time: 3,387 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 62086002
- Condition: Cracked
- Location: Zone 600
- Part time: 3,387 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B FWD LWER SKIN, AFT STIFFENER CRACKED
